American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A85) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 52 of 52 found      Go to page: 1 2

[31] Robert S. Strichartz. Mean value properties of the Laplacian via spectral theory . Trans. Amer. Math. Soc. 284 (1984) 219-228. MR 742422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Kenneth D. Johnson. Generalized Hua-operators and parabolic subgroups. The cases of ${\rm SL}(n,\,{\bf C})$ and ${\rm SL}(n,\,{\bf R})$ . Trans. Amer. Math. Soc. 281 (1984) 417-429. MR 719678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Robert S. Strichartz. Improved Sobolev inequalities . Trans. Amer. Math. Soc. 279 (1983) 397-409. MR 704623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Andrzej Hulanicki and Joe W. Jenkins. Almost everywhere summability on nilmanifolds . Trans. Amer. Math. Soc. 278 (1983) 703-715. MR 701519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] José L. Rubio de Francia. Weighted norm inequalities for homogeneous families of operators . Trans. Amer. Math. Soc. 275 (1983) 781-790. MR 682732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] I. I. Hirschman, D. S. Liang and E. N. Wilson. Szeg\H o limit theorems for Toeplitz operators on compact homogeneous spaces . Trans. Amer. Math. Soc. 270 (1982) 351-376. MR 645321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Robert S. Strichartz. A Poisson summation formula for integrals over quadratic surfaces . Trans. Amer. Math. Soc. 270 (1982) 163-173. MR 642335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Jacek Cygan. A tangential convergence for bounded harmonic functions on a rank one symmetric space . Trans. Amer. Math. Soc. 265 (1981) 405-418. MR 610957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Adam Korányi and J. C. Taylor. Fine convergence and admissible convergence for symmetric spaces of rank one . Trans. Amer. Math. Soc. 263 (1981) 169-181. MR 590418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Richard C. Penney. Harmonically induced representations on nilpotent Lie groups and automorphic forms on nilmanifolds . Trans. Amer. Math. Soc. 260 (1980) 123-145. MR 570782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Bent Ørsted. Composition series for analytic continuations of holomorphic discrete series representations of ${\rm SU}(n,\,n)$ . Trans. Amer. Math. Soc. 260 (1980) 563-573. MR 574799.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Roberto J. Miatello. The Minakshisundaram-Pleijel coefficients for the vector-valued heat kernel on compact locally symmetric spaces of negative curvature . Trans. Amer. Math. Soc. 260 (1980) 1-33. MR 570777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] R. Tolimieri. Heisenberg manifolds and theta functions . Trans. Amer. Math. Soc. 239 (1978) 293-319. MR 487050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Aroldo Kaplan and Robert Putz. Boundary behavior of harmonic forms on a rank one symmetric space . Trans. Amer. Math. Soc. 231 (1977) 369-384. MR 0477174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] A. Korányi and R. B. Putz. Local Fatou theorem and area theorem for symmetric spaces of rank one . Trans. Amer. Math. Soc. 224 (1976) 157-168. MR 0492068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Lawrence J. Dickson. Limit properties of Poisson kernels of Siegel domains of type II . Trans. Amer. Math. Soc. 219 (1976) 113-131. MR 0402134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Thomas O. Sherman. Fourier analysis on the sphere . Trans. Amer. Math. Soc. 209 (1975) 1-31. MR 0390663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Stephen S. Gelbart. A theory of Stiefel harmonics . Trans. Amer. Math. Soc. 192 (1974) 29-50. MR 0425519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Aline Bonami and Jean-Louis Clerc. Sommes de Ces\`aro et multiplicateurs des d\'eveloppements en harmoniques sph\'eriques . Trans. Amer. Math. Soc. 183 (1973) 223-263. MR 0338697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Lawrence J. Dickson. Limit properties of Poisson kernels of tube domains . Trans. Amer. Math. Soc. 182 (1973) 383-401. MR 0330937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] H. Lee Michelson. Fatou theorems for eigenfunctions of the invariant differential operators on symmetric spaces . Trans. Amer. Math. Soc. 177 (1973) 257-274. MR 0319113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Daniel A. Levine. Systems of singular integral operators on spheres . Trans. Amer. Math. Soc. 144 (1969) 493-522. MR 0412743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 52 of 52 found      Go to page: 1 2